MAUDE Adverse Event Report: THORATEC CORPORATION HEARTMATE GOGEAR WEARABLE ACCESSORIES KIT; VENTRICULAR (ASSISST) BYPASS

THORATEC CORPORATION HEARTMATE GOGEAR WEARABLE ACCESSORIES KIT; VENTRICULAR (ASSISST) BYPASS
Model Number 106129
Medical Device Problem Code Moisture Damage (1405)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No further information was provided.The manufacturer is closing the file on this event.
 
Event or Problem Description
It was reported that the inside of shower bag got wet after taking a shower.
 
Additional Manufacturer Narrative
This event occurred at national cerebral & cardiovascular ctr.In osaka, japan.Section a: privacy laws in the event country prohibit sharing identifying patient information.Patient information should have been removed from the initial report.Manufacturer's investigation conclusion: the report of water ingress into the patient¿s shower bag could not be confirmed as the product was not returned for evaluation and no images of the reported event were provided.No alarms were reported for this event.A no-charge replacement bag was ordered.It was later reported that the hospital could not find the shower bag anymore.The patient remains ongoing on ventricular assist device (vad) support and no further issues have been reported.The hm3 ifu and hm3 patient handbook state in the caring for wear and carry accessories sections that wear and carry accessories should be periodically inspected for damage or wear.If an accessory appears damaged or worn, do not use it.Call your hospital contact for a replacement.The ifu and patient handbook also provide instructions on using and assembling the shower bag.Review of the device history records for the shower bag, lot#: 6975661 showed no deviations from manufacturing or quality assurance specifications.No further information was provided.The manufacturer is closing the file on this event.

Brand Name
HEARTMATE GOGEAR WEARABLE ACCESSORIES KIT
Common Device Name
VENTRICULAR (ASSISST) BYPASS
Manufacturer (Section D)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
MDR Report Key10535401
Report Number2916596-2020-04499
Device Sequence Number11647373
Product Code DSQ
UDI-Device Identifier00813024011262
UDI-Public00813024011262
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P160054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number106129
Device Catalogue Number106129
Device Lot Number6975661
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/26/2020
Supplement Date Received by Manufacturer01/27/2021
Initial Report FDA Received Date09/15/2020
Supplement Report FDA Received Date01/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient Weight55